When I was 14 I got into a water slide accident falling down it and hit my head into a wall that was four feet from the water slide. That day I couldn't see right, I had a migraine, and I hurt everywhere. Since then I developed fibromyalgia, rheumatoid arthritis,major migraines, endometriosis, and the list goes on. I experience head and face tingling, numbness, burning, twitching, joint and muscle pain, blurred vision, loss of concentration, loss of memory(especially short term) I have to work extra hard in school in order to remember what I just read and will forget what I was saying or doing. I am only 19 and it seems like every month this gets worse and worse and sometimes I feel like I am having a seizure or something. I have had an MRI,CAT scan, Neurological tests, physical therapy, chiropractor, specialist visits, and many doctors appointments and no one has an answer for what to do or how to fix me. I have had to quit all of my jobs, become home schooled, and have had to change of career choice because of this. What do I do? Any suggestions?
I would ask what area was ur MRI of.....and u can have several different things going on with u at the same time....u need to have labs done...check for a vitamin, mineral deficencys...have ur thyroid checked also....it can cause many of the symptoms u mentioned ......in doing the MRI's to eliminate chiari or chiari related conditions the areas that need to be covered.....Brain,neck, full spine......u did not mention if u r on any meds...?????
Also medhelp has forums for thyroid, chiari,fibro....each forum has heath pages on the right hand side of the screen......please read thru and see if u feel ur dr should test u for ne of these.
...I also wanted to mention that chiari is often misdiagnosed as fibro.....not trying to say ne thing here just options u should consider and rule out so u can be dx properly and treated.
Hope you are feeling better.
Your symptoms could be because of excessive anxiety also. Was there any positive finding in your test results?
These could also be symptoms of nutritional deficiency. I would suggest you to take OTC multivitamin (in right amounts) and calcium and Iron supplements.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.